# SDR AALA201911199001

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 11,017 hours, 1,402 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614557
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT WING INBOARD TRAILING EDGE FLAP AUXILLARY D SUPPORT BACK UP RIB CRACKED AT WS 484.1. REPAIRED RIB PER EA 300479.
